Existence of Positive Solutions for Higher Order Boundary Value Problems on Time Scales
In this paper, we establish the existence of at least one positive solution for the higher order boundary value problems on time scales by using the Krasnoselskii fixed point theorem.
R.P. Agarwal, D. O’Regan and P.J.Y. Wong, Positive Solutions Of Differential, Difference andIntegral Equations, The Netherlands: Kluwer Academic Publishers, Dordrecht (1999)
L. E. Bobisud, D. O’Regan, Existence of Positive Solutions for Singular Ordinary DifferentialEquations with Nonlinear Boundary Conditions, Proc. Amer. Math. Soc., 124 (1996) 2081-2087.
M. Bohner, A. Petterson, Advances in Dynamic Equations on Time Scales, Birkhauser, 358 pp.(2003)
K. Deimling, Nonlinear Functional Analysis, Springer, New York, 449pp. (1985)
L.H. Erbe, S. Hu and H Wang, Multiple positive solutions of some boundary value problems, J.Math. Anal. Appl., 184 (1994) 640648.
J. R. Graef and B. Yang, Positive solutions to a multi-point higher order boundary value problem,J. Math. Anal. Appl., 316 (2006), no. 2, 409-421.
Y. Guo, Y. Ji and J. Zhang, Three positive solutions for a nonlinear nth-order m-point boundaryvalue problem, Nonlinear Anal., 68 (2008) 3485-3492.
L. Hu and L. Wang , Multiple positive solutions of boundary value problems for systems of nonliearsecond order differential equations, J. Math. Anal. Appl., 325(2) (2007) 1052-1060.
M. A. Krasnoselskii, Positive Solutions of Operator Equations, Noordhoof, Groningen (1964)
L. Liu, B. Liu and Y. Wu, Nontrivial solutions for higher-order m-point boundary value problemwith a sign-changing nonlinear term, Appl. Math. Comput., 217 (2010), no. 8, 3792-3800.
R. Luca, Positive solutions for a higher-order m-point boundary value problem, Mediterr. J.Math., 9 (2012) no. 2, 379-392.
M. F. Shahed , Positive solutions of boundary value problems for nth order ordinary differentialequations, Elec. J. Qual. Theory. Diff. Eqns., 2008(1) (2008) 1-9.
H. Su and X. Wang, Positive solutions to singular semipositone m-point n-order boundary valueproblems, J. Appl. Math. Comput., 36 (2011), no. 1-2, 187-200.
Copyright (c) 2019 Fatma Serap Topal, Buse Eralp
This work is licensed under a Creative Commons Attribution 4.0 International License.
The author warrants that the article is original, written by stated author(s), has not been published before, contains no unlawful statements, does not infringe the rights of others, is subject to copyright that is vested exclusively in the author and free of any third party rights, and that any necessary written permissions to quote from other sources have been obtained by the author(s).